# SDR SIMA20130321007

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 24,110 hours, 21,126 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THAT WITH GROUND POWER APPLIED AND AIRCRAFT POWER ON, A STRONG BURNING ODOR AND SMOKE WAS OBSERVED COMING FROM UNDER COCKPIT FLOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ACCESSED COCKPIT FLOOR PANELS, PERFORMED GENERAL VISUAL INSEPCTION FOR DAMAGE.  PERFORMED OPERATIONAL CHECKS.  INSPECTED EXTERNAL POWER RECEPTACLE, LEFT AND RIGHT POWER DISTRIBUTION BOXES.  CHECKED TORQUE OF ELECTRICAL CABLE TO WINDSHIELD TEMPERTURE CONTROLLER.  AUTOPILOT FUNCTIONAL TEST.  NO EVIDENCE WAS NOTED OVER A PERIOD OF 3 DAYS.  ALL SYSTEMS CHECKED GOOD.  NO DAMAGE WAS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
